# SDR MALA965151

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 3157 - ON CLIMB-OUT FROM DTW, THE LEFT TAIL PIPE HOT LIGHT ILLUMINATED.   THE CREW RETARDED THE POWER LEVER TO FLIGHT IDLE AND THE LIGHT REMAINED ILLUMINATED.  THE CREW SHUT DOWN THE ENGINE AND RETURNED TO DTW.  MAINTENANCE FOUND CANNON PLUG 161VP P10 PINS 1 AND 2 CORRODED TOGETHER.  REPLACED THE CANNON PLUGS.  ALL CHECKS SATISFACTORY.  (X)
